# SDR DALA2016071405327

- Difficulty date: July 11, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 47,459 hours, 15,630 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED BURNING ODOR IN CABIN ESPECIALLY IN AFT SECTION.  COMPLIED WITH QRH PROCEDURE AND ODOR DISSIPATED WHEN UTILITY BUSSES TURNED OFF.  TROUBLESHOT AND FOUND RIGHT RECIRCULATION FAN BAD. REMOVED AND REPLACED THE FAN, FILTER, AND AIR CHECK VALVE IAW AMM 21-25. OPS CHECKED NORMAL.
